# SDR DALA2023050403468

- Difficulty date: May 4, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 76,137 hours, 9,920 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3354 -DIV- DUE TO RT WING BLEED LEAK ECAM MESSAGE. CORRECTIVE ACTION: T/S. FOUND HARNESS 3506VS AND 3508VS WITH HIGH RESISTANCE. ELEMENT 117HF & INTERCONNECTED CABLE 116HF FOUND DAMAGE. REPLACED ELEMENT LOOP 117HF. REPLACED INTERCONNECTOR CABLES 66HF, 83HF, 127HF, 129HFF IN RIGHT PACK BAY. (9985140)
